RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 28, Number 3, Pages 371–380 (Mi tmf4273)  

This article is cited in 3 scientific papers (total in 3 papers)

Construction of an exact solution of the Dyson equation for the mean value of the Green's function

O. V. Muzychuk


Abstract: A solution is found for the mean value of the Green's function of a stochastic linear system of general form with Gaussian fluctuating parameters. The method is based on constructing higher approximations of the Dyson equation by closing the chains of equations for the mean values of the variational derivatives of the solution at a certain step. It is shown that for the case of exponentially correlated fluctuations of the parameters of the system, the exact solution of the Dyson equation can be represented as an infinite continued fraction. The results are illustrated by the finding of the dynamical characteristics of an harmonic oscillator which has fluctuations of the eigenfrequency and the losses.

Full text: PDF file (904 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 28:3, 851–857

Bibliographic databases:

Received: 06.10.1975

Citation: O. V. Muzychuk, “Construction of an exact solution of the Dyson equation for the mean value of the Green's function”, TMF, 28:3 (1976), 371–380; Theoret. and Math. Phys., 28:3 (1976), 851–857

Citation in format AMSBIB
\Bibitem{Muz76}
\by O.~V.~Muzychuk
\paper Construction of an exact solution of the Dyson equation for the mean value of the Green's function
\jour TMF
\yr 1976
\vol 28
\issue 3
\pages 371--380
\mathnet{http://mi.mathnet.ru/tmf4273}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449269}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 28
\issue 3
\pages 851--857
\crossref{https://doi.org/10.1007/BF01029178}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4273
  • http://mi.mathnet.ru/eng/tmf/v28/i3/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Pitovranov, V. N. Chetverikov, “Corrections to the diffusion approximation in stochastic differential equations”, Theoret. and Math. Phys., 35:2 (1978), 415–422  mathnet  crossref  mathscinet  zmath
    2. G. I. Babkin, V. I. Klyatskin, “Analysis of the Dyson equation for stochastic integral equations”, Theoret. and Math. Phys., 41:3 (1979), 1080–1086  mathnet  crossref  mathscinet  isi
    3. R. V. Bobrik, “Hierarchies of moment equations for the solution of the Schrödinger equation with random potential and their closure”, Theoret. and Math. Phys., 68:2 (1986), 841–847  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:237
    Full text:80
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019